# SDR AALA20072321

- Difficulty date: November 28, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 56,084 hours
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100505201
- Part serial: A5364
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - EMERGENCY SLIDE AT LEFT NUMBER TWO DOOR HANDLE VELCRO MISSING.  REPLACED SLIDE AT LEFT NUMBER TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
